Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Cauchy problems involving a small parameter

Author: Frank Hoppensteadt
Journal: Bull. Amer. Math. Soc. 76 (1970), 142-146
MathSciNet review: 0249847
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Tosio Kato, Nonlinear evolution equations in Banach spaces, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 50–67. MR 0184099
  • 2. Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • 3. Shmuel Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119–147. MR 0147774,
  • 4. J. B. Keller, Lecture notes, Math. Dept., Michigan State University, East Lansing, Mich., 1968.
  • 5. A. B. Vasil′eva, Asymptotic behaviour of solutions of certain problems for ordinary non-linear differential equations with a small parameter multiplying the highest derivatives, Uspehi Mat. Nauk 18 (1963), no. 3 (111), 15–86 (Russian). MR 0158137

Additional Information